Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Self-induced motion of line defects

Author: Jacob Rubinstein
Journal: Quart. Appl. Math. 49 (1991), 1-9
MSC: Primary 73B99; Secondary 35Q55, 76A99
DOI: https://doi.org/10.1090/qam/1096227
MathSciNet review: MR1096227
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The evolution of the 2-d Ginzburg-Landau functional under the Schrodinger and the diffusion dynamics is considered. We construct solutions $ u\left( {x, t} \right), u \in {R^2}, x \in {R^3}$, such that the vector field $ u$ vanishes along a singular curve $ \gamma $. Equations of motion for $ \gamma \left( t \right)$ are derived by the method of matched asymptotic expansions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99, 35Q55, 76A99

Retrieve articles in all journals with MSC: 73B99, 35Q55, 76A99

Additional Information

DOI: https://doi.org/10.1090/qam/1096227
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society